# SDR HALA2010062100289

- Difficulty date: June 21, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 13,472 hours, 32,727 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Hinge
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU RT ACCESS DOOR HINGE CRACKED AFT END.  REMOVED CRACKED HINGE, REPAIRED IAW M-105 PRIMED AND PAINTED HINGE.  PICKED UP FASTENER HOLES ON NEW DOOR HINGE.  INSTALLED DOOR.
